Hello, I've been having yeast infection symptoms such as itching, burning and thick paste like? ... discharge. I used a 1 day otc tioconazole last night n its not as itching but more burning and sore to the touch. I don't know if its working or if I just irritated it more or if its just some side effects and tomorrow it should b fine... how do I know. I don't have insuranced as of now so I haven't been able to go to the doctors. What can I do and how do I know what's going on?
- Tioconazole Information for Consumers
- Tioconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tioconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Feb 2016 • 2 answers
Posted 3 Mar 2016 • 1 answer
Updated 12 Mar 2016 • 1 answer
MONISTAT 1 - Used Two Days Ago And Still Have Cottage-Cheese-Like Discharge and Burning After I Pee?
Updated 13 Feb 2018 • 1 answer
Updated 26 Sep 2018 • 1 answer